# SDR FDEA201302090313

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5361031726600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

FOUND 1" SQ OF CORROSION ON FRAME 14A LT AT STR 30L AREA FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVAL IAW SRM 51-74-10.  REPAIRED FRAME 14A LT AT STR 30-32L IAW SRM 53-12-13.
